Alert archive / Washington / River Flood Warnings in 2011

River Flood Warning 12, NWS Spokane, WA

May 15, 2011Ferry County, Washington

NWS Spokane, WA issued this river flood warning at May 15, 2011, 12:24 PM PDT for Ferry County, Washington. It took effect at May 17, 2011, 3:29 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 15, 2011, 12:24 PM PDT (19:24 UTC)
In effect from
May 17, 2011, 3:29 PM PDT
Expired
May 17, 2011, 3:18 PM PDT
In force
Issued by
NWS Spokane, WA
Flood severity
Major

County Ferry County, WA

The radar

The Spokane radar (KOTX), 110 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kettle River near Ferry (FRYW1). The gauge peaked at 18.53 ft at May 17, 2011, 10:00 AM PDT.

actionminormoderate161718192005/1505/1605/1705/18
Action stage
17.5 ft
Minor stage
18.5 ft
Moderate stage
19.5 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12401500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WGUS46 KOTX 151924
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
1224 PM PDT SUN MAY 15 2011

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  KETTLE RIVER NEAR FERRY AFFECTING FERRY COUNTY

A VERY WET PACIFIC LOW PRESSURE SYSTEM WILL BRING WIDESPREAD RAIN TO 
THE INLAND NORTHWEST THROUGH MONDAY. THIS WEATHER SYSTEM ALONG WITH 
RECENT WARMER TEMPERATURES AND MELTING SNOW WILL CONTRIBUTE TO RIVER 
FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC019-160724-
/O.NEW.KOTX.FL.W.0012.110516T1515Z-000000T0000Z/
/FRYW1.3.ER.110516T1515Z.110518T0600Z.000000T0000Z.NR/
1224 PM PDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KETTLE RIVER NEAR FERRY.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11 AM THE STAGE WAS 17.3 FEET. 
* MAJOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.5 FEET.
* FORECAST...THIS RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 
  TOMORROW MORNING AND CONTINUE TO RISE...CRESTING NEAR 20.7 FEET 
  BY TUESDAY  BEFORE MIDNIGHT.
* AT 19.0 FEET...FLOODING IS LIKELY AT BEAL PARK ON WEST KETTLE 
  RIVER ROAD 

$$
4 follow-up statements
083 
WGUS86 KOTX 161236
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
536 AM PDT MON MAY 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
WASHINGTON...

  COEUR D'ALENE RIVER AT CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY
  ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

A MOIST AND SLOW MOVING PACIFIC FRONTAL SYSTEM CONTINUE TO BRING RAIN 
AND HIGH MOUNTAIN SNOW TO THE REGION TODAY AND INTO TONIGHT. UNSETTLED
CONDITIONS FEATURING MAINLY MOUNTAIN SHOWERS WILL CONTINUE THROUGH
THE WEEK. TEMPERATURES WILL REMAIN COOLER THAN NORMAL THROUGH MID-
WEEK...WHICH WILL SLOW THE SNOWMELT RUN-OFF INTO AREA WATERWAYS. WARMER TEMPERATURES RETURN BY NEXT WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC079-170036-
/O.EXT.KOTX.FL.W.0010.000000T0000Z-110526T1500Z/
/CLDI1.1.RS.110516T1553Z.110517T0000Z.110526T0300Z.NO/
536 AM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT CALDER
* UNTIL THURSDAY MAY 26
* AT  5:16 AM MON THE STAGE WAS...12.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THIS RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS
  MORNING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY LATE THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY 
  EVENING.
* AT 13.5 FEET...THE RIVER WILL FLOOD THE CALDER BRIDGE AND SECTIONS 
  OF CALDER ROAD.

$$

IDC009-170036-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.2.RS.110515T0400Z.110525T1800Z.000000T0000Z.NO/
536 AM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE
* AT  4:00 AM MON THE STAGE WAS...34.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 37.6 FEET BY LATE WEDNESDAY 
  MORNING THEN BEGIN FALLING.
* AT 36.0 FEET...EXTENSIVE LOWLAND FLOODING IS LIKELY. SOME SECTIONS 
  OF THE ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC055-079-170036-
/O.EXT.KOTX.FL.W.0011.000000T0000Z-110518T2016Z/
/CTLI1.1.RS.110515T1507Z.110517T0600Z.110518T0816Z.NO/
536 AM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE COEUR D'ALENE RIVER AT CATALDO
* UNTIL WEDNESDAY AFTERNOON
* AT  5:01 AM MON THE STAGE WAS...43.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 43.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 44.4 FEET BY TONIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* AT 44.0 FEET...HOMES NEAR THE RIVER MAY EXPERIENCE SOME FLOODING OF 
  BASEMENTS. CCC ROAD WILL BEGIN TO BE FLOODED NEAR THE MENNONITE 
  CHURCH.

$$

WAC019-170036-
/O.EXT.KOTX.FL.W.0012.110517T1140Z-000000T0000Z/
/FRYW1.1.RS.110517T1140Z.110518T1200Z.000000T0000Z.NO/
536 AM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE KETTLE RIVER NEAR FERRY ABOVE CURLEW
* UNTIL FURTHER NOTICE
* AT  5:15 AM MON THE STAGE WAS...17.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.5 FEET.
* FORECAST...THIS RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 
  EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 19.1 FEET BY WEDNESDAY 
  MORNING.
* AT 19.0 FEET...FLOODING AT BEAL PARK ON WEST KETTLE RIVER ROAD.

$$
386 
WGUS86 KOTX 162002
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
102 PM PDT MON MAY 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...

  ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
WASHINGTON...

  COEUR D'ALENE RIVER AT CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

A MOIST AND SLOW MOVING PACIFIC FRONTAL SYSTEM CONTINUE TO BRING RAIN 
AND HIGH MOUNTAIN SNOW TO THE REGION TODAY AND INTO TONIGHT. UNSETTLED
CONDITIONS FEATURING MAINLY MOUNTAIN SHOWERS WILL CONTINUE THROUGH
THE WEEK. TEMPERATURES WILL REMAIN COOLER THAN NORMAL THROUGH MID-
WEEK...WHICH WILL SLOW THE SNOWMELT RUN-OFF INTO AREA WATERWAYS. 
WARMER TEMPERATURES RETURN BY NEXT WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC079-162032-
/O.CAN.KOTX.FL.W.0010.000000T0000Z-110526T1500Z/
/CLDI1.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
102 PM PDT MON MAY 16 2011

FORECAST INFORMATION FOR
  ST JOE RIVER AT, CALDER.
* AT 12:30 PM MON THE STAGE WAS...12.8 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* THIS RIVER POINT HAS CRESTED AND WILL SLOWLY FALL...PASSING 
  BELOW THE ACTION STAGE OF 12.0 FEET AROUND NOON WEDNESDAY.

$$

IDC009-170802-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.2.RS.110515T0400Z.110518T0000Z.000000T0000Z.NO/
102 PM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE
* AT 12:00 PM MON THE STAGE WAS...35.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 36.1 FEET BY TUESDAY 
  AFTERNOON THEN BEGIN FALLING.
* AT 36.0 FEET...EXTENSIVE LOWLAND FLOODING IS LIKELY. SOME SECTIONS 
  OF THE ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC055-079-170802-
/O.EXT.KOTX.FL.W.0011.000000T0000Z-110519T0349Z/
/CTLI1.1.RS.110515T1507Z.110517T1200Z.110518T1549Z.NO/
102 PM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE COEUR D'ALENE RIVER AT CATALDO
* UNTIL WEDNESDAY EVENING
* AT 12:31 PM MON THE STAGE WAS...43.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 43.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 44.3 FEET BY EARLY TUESDAY.
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 44.0 FEET...HOMES NEAR THE RIVER MAY EXPERIENCE SOME FLOODING OF 
  BASEMENTS. CCC ROAD WILL BEGIN TO BE FLOODED NEAR THE MENNONITE 
  CHURCH.

$$

WAC019-170802-
/O.EXT.KOTX.FL.W.0012.110517T1140Z-110520T1446Z/
/FRYW1.1.RS.110517T1140Z.110518T1200Z.110520T0246Z.NO/
102 PM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE KETTLE RIVER NEAR FERRY ABOVE CURLEW
* UNTIL FRIDAY MORNING
* AT 12:15 PM MON THE STAGE WAS...17.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.5 FEET.
* FORECAST...THIS RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 
  EARLY TUESDAY AND CONTINUE TO RISE TO NEAR 19.1 FEET BY WEDNESDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 19.0 FEET...FLOODING WILL OCCUR AT BEAL PARK ON WEST KETTLE 
  RIVER ROAD 

$$
177 
WGUS86 KOTX 170450
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
950 PM PDT MON MAY 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  COEUR D'ALENE RIVER AT CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

RESIDUAL RUNOFF FROM RAIN AND SNOW MELT WILL RESULT IN CONTINUED RIVER 
RISES THROUGH TUESDAY IN SOME RIVER BASINS. UNSETTLED CONDITIONS 
FEATURING MAINLY MOUNTAIN SHOWERS WILL CONTINUE THROUGH THE WEEK. 
TEMPERATURES WILL REMAIN COOLER THAN NORMAL THROUGH MID-WEEK...WHICH 
WILL SLOW THE SNOWMELT RUN-OFF INTO AREA WATERWAYS. WARMER TEMPERATURES 
WILL RETURN BY NEXT WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC009-171650-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.2.RS.110515T0400Z.110518T0000Z.000000T0000Z.NO/
950 PM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE
* AT 9:00 PM MONDAY THE STAGE WAS...35.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 36.1 FEET BY TUESDAY 
  AFTERNOON THEN BEGIN FALLING.
* AT 36.0 FEET...EXTENSIVE LOWLAND FLOODING IS LIKELY. SOME SECTIONS 
  OF THE ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC055-079-171650-
/O.CON.KOTX.FL.W.0011.000000T0000Z-110519T0349Z/
/CTLI1.1.RS.110515T1507Z.110517T1200Z.110518T1549Z.NO/
950 PM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE COEUR D'ALENE RIVER AT CATALDO
* UNTIL WEDNESDAY EVENING
* AT 9:30 PM MONDAY THE STAGE WAS...43.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 43.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 44.3 FEET BY EARLY TUESDAY.
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 44.0 FEET...HOMES NEAR THE RIVER MAY EXPERIENCE SOME FLOODING OF 
  BASEMENTS. CCC ROAD WILL BEGIN TO BE FLOODED NEAR THE MENNONITE 
  CHURCH.

$$

WAC019-171650-
/O.EXT.KOTX.FL.W.0012.110517T2229Z-110518T1312Z/
/FRYW1.1.RS.110517T2229Z.110518T0000Z.110518T0112Z.NO/
950 PM PDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR 
  THE KETTLE RIVER NEAR FERRY ABOVE CURLEW
* UNTIL WEDNESDAY MORNING
* AT 9:15 PM MONDAY THE STAGE WAS...18.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.5 FEET.
* FORECAST...THIS RIVER IS FORECAST TO RISE AND CREST AT THE FLOOD STAGE 
  LEVEL OF 18.5 FEET TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY EVENING.
* AT 18.5 FEET...FLOODING BEGINS ON CUSTOMS ROAD NEAR MILE POST 6.

$$
430 
WGUS86 KOTX 172218
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
318 PM PDT TUE MAY 17 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...WASHINGTON...

  COEUR D'ALENE RIVER AT CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

RIVERS HAVE CRESTED IN RESPONSE TO RECENT RAIN AND SNOW MELT AND 
ARE BEGINNING TO RECEDE. ELEVATED FLOWS WILL CONTINUE FOR THE 
REMAINDER OF THE WEEK...WITH THE ST.JOE RIVER AT ST. MARIES 
REMAINING ABOVE FLOOD STAGE THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC009-181018-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.1.RS.110515T0400Z.110524T1800Z.000000T0000Z.NO/
318 PM PDT TUE MAY 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE
* AT  2:00 PM TUE THE STAGE WAS...35.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL SLOWLY FALL TO 34.6 
  FEET ON SATURDAY. ANOTHER RISE IS EXPECTED LATE THIS WEEKEND 
  AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE INTO NEXT WEEK.  
* AT 36.0 FEET...EXTENSIVE LOWLAND FLOODING IS LIKELY. SOME SECTIONS 
  OF THE ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC055-079-172248-
/O.CAN.KOTX.FL.W.0011.000000T0000Z-110518T0717Z/
/CTLI1.1.RS.110515T1507Z.110517T0146Z.110517T2047Z.NO/
318 PM PDT TUE MAY 17 2011

FORECAST INFORMATION FOR
  COEUR D'ALENE RIVER AT, CATALDO.
* AT  2:46 PM TUE THE STAGE WAS...42.9 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 43.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND PASS BELOW 
  THE ACTION STAGE OF 42.0 FEET WEDNESDAY MORNING. 

$$

WAC019-172248-
/O.CAN.KOTX.FL.W.0012.000000T0000Z-110518T1312Z/
/FRYW1.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
318 PM PDT TUE MAY 17 2011

FORECAST INFORMATION FOR
  KETTLE RIVER NEAR, FERRY ABOVE CURLEW.
* AT  2:15 PM TUE THE STAGE WAS...18.3 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 18.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...PASSING BELOW 
  THE ACTION STAGE OF 17.5 FEET WEDNESDAY EVENING.
* AT 18.5 FEET...FLOODING BEGINS ON CUSTOMS ROAD NEAR MILE POST 6.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 15, 10:34 AM PDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 15, 10:34 AM PDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1034 AM PDT SUN MAY 15 2011

.SYNOPSIS...
A VERY WET PACIFIC LOW PRESSURE SYSTEM WILL BRING WIDESPREAD RAIN TO
THE INLAND NORTHWEST THROUGH MONDAY. THIS WEATHER SYSTEM ALONG WITH
RECENT WARMER TEMPERATURES AND MELTING SNOW WILL CONTRIBUTE TO RIVER
FLOODING AS WELL THROUGH MONDAY. TEMPERATURES WILL BE BELOW
NORMAL SUNDAY AND MONDAY. THERE WILL BE A SLOW WARMING TREND
THROUGH THE REMAINDER OF THE WEEK WITH MAINLY A FEW AFTERNOON AND
EVENING MOUNTAIN SHOWERS.

&&

.DISCUSSION...
SATELLITE INDICATES A VERY MOIST DEFORMATION BAND ON THE NORTHEAST
FLANK OF A DEEP UPPER LEVEL LOW CIRCULATING OFF THE CALIFORNIA
COAST. REGIONAL RADAR INDICATES THE DENSE SHOWER ACTIVITY
ASSOCIATED WITH THIS BAND HAS BEEN CONFINED TO SOUTH OF A LINE
FROM OMAK TO LEWISTON. LATEST MODELS RUNS ARE IN GOOD AGREEMENT
WITH EACH OTHER AND PLAUSIBLE AGAINST SATELLITE AND RADAR
EXTRAPOLATION. THROUGH THE REST OF TODAY EXPECT THIS SHOWER AXIS
TO MIGRATE NORTHWARD WITH DETERIORATING CONDITIONS THROUGH OUT
THE NORTHERN AND EASTERN REACHES OF THE FORECAST AREA. BY LATE
AFTERNOON SHOWERS WILL BE COMMON OVER ALL ZONES. THE THUNDERSTORM
THREAT AXIS TODAY WILL LIKELY LAY OVER THE IDAHO PANHANDLE AND
NORTHEASTERN ZONES WHERE SUBSTANTIAL MORNING SUNBREAKS WILL ALLOW
THE DEVELOPMENT OF A FEW HUNDRED JOULES OF SB CAPE BY AFTERNOON.
THUS...IN THOSE AREA WHERE SHOWERS ARE ALREADY OCCURRING...LITTLE
IMPROVEMENT IS EXPECTED THROUGH THE REST OF THE DAY. IN THOSE
AREAS WHERE SHOWERS HAVE NOT YET BEGUN...THE THREAT WILL ONLY
INCREASE AS THE DAY WEARS ON.

THE CONTINUING SHOWERS WILL ONLY AGGRAVATE THE CURRENT HYDROLOGY
CONCERNS...AND NUMEROUS HYDROLOGICAL PRODUCTS REMAIN IN EFFECT FOR
AREA RIVERS AND STREAMS. ONLY MINOR UPDATES NECESSARY FOR ZONE AND
STATE FORECASTS. /FUGAZZI

&&

.AVIATION...
18Z TAFS...MOISTURE WRAPPING AROUND A DEEP LOW PRESSURE SYSTEM
WILL RESULT IN CONTINUED WIDESPREAD RAIN SHOWERS TODAY IN THE
BASIN AND EAST SLOPES OF THE CASCADES. MODERATE INSTABILITY OVER
THE IDAHO PANHANDLE AND MOUNTAINS NORTHEAST OF THE BASIN WILL
CREATE A THREAT OF ISOLATED THUNDERSTORMS THIS AFTERNOON AND EARLY
THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON
FROM THE SOUTHWEST AND WILL SHIFT THE FOCUS OF THE HEAVIEST
PRECIPITATION TO THE EASTERN AND NORTHERN AREAS OF THE
FORECAST AREA. IN THIS FRONTAL PRECIPITATION BAND MVFR CEILINGS AND
VIS WILL BE COMMON WITH OCCASIONAL IFR CEILINGS POSSIBLE LATER
TONIGHT AND MONDAY MORNING OVER THE EASTERN TAF SITES OF KPUW AND
POSSIBLY THE KGEG VCNTY TAF SITES. /MJF

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        62  41  53  36  58  38 /  60 100  80  40  20  20
COEUR D'ALENE  63  42  52  35  58  37 /  60 100  90  40  20  20
PULLMAN        56  39  53  35  57  38 /  90 100  70  20  30  30
LEWISTON       61  45  59  40  62  42 / 100 100  60  20  30  30
COLVILLE       66  45  56  37  62  39 /  60 100 100  60  30  30
SANDPOINT      67  42  51  36  57  36 /  60 100 100  50  30  30
KELLOGG        62  38  49  35  54  37 /  60 100 100  40  40  40
MOSES LAKE     54  41  62  36  64  38 / 100  70  30  20  20  20
WENATCHEE      55  43  61  40  62  42 / 100  70  20  20  20  20
OMAK           64  43  60  37  63  37 /  90 100  70  40  30  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, May 15, 5:43 AM PDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
543 AM PDT SUN MAY 15 2011

IDZ001>004-026-027-WAZ031>038-041>044-161245-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
543 AM PDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

RAPID MOUNTAIN SNOW MELT AND MODERATE RAIN WILL BRING INCREASING
AMOUNTS OF WATER INTO MANY RIVER SYSTEMS. PLEASE REFERENCE
CURRENT FLOOD WATCHES AND WARNINGS IN EFFECT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL ROUNDS OF RAIN ARE EXPECTED THROUGH MONDAY. THE COMBINATION
OF RAIN AND MELTING SNOW WILL HEIGHTEN THE POTENTIAL FOR FLOODING
IN THE MOUNTAINOUS ZONES OF EASTERN WASHINGTON AND NORTH IDAHO.
RIVERS WILL LIKELY RUN HIGH THROUGH THE MIDDLE OF NEXT WEEK.

In the hours before

Local storm report, May 15, 11:05 AM PDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1105 AM PDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     FLOOD            11 SSE WENATCHEE        47.28N 120.24W
05/15/2011                   CHELAN             WA   COUNTY OFFICIAL

            KINGSBURY BRIDGE ALONG COLOCKUM ROAD WAS UNDERCUT BY THE
            COLOCKUM CREEK THIS MORNING. COLOCKUM ROAD IS NOW CLOSED.
            TWO RESIDENCES HAVE BEEN IMPACTED BY THE RAPIDLY RISING
            WATER...BUT THE EXTENT OF DAMAGE IS UNKNOWN.

&&

CNEUMAN

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:00 PM PDTRiver Flood WatchOTXAsotin24 hr

Nearby

River Flood Warnings in Washington, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.